# SDR RRXA001948

- Difficulty date: April 15, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Boss
- Condition: Corroded
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THE MLG STRUT ASSY RETRACT PIN BOSS AND RETRACT PIN NEEDED REWORK PER MA-AI-3210-01:03, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-055 AND MA-AI-3210-01:03.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
